# SDR UIEA2018030600339

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,045 hours, 16,321 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, HAD A RT FWD WINDOW EICAS MESSAGE.  REPLACED THE WINDOW HEAT CONTROLLER, TESTED NORMAL IAW MM 30-41-07.
